# SDR JJBA20180402001

- Difficulty date: April 2, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 33,861 hours, 21,365 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M8182412
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK.  MAIN PASSENGER DOOR EMERGENCY LIGHT INOPERATIVE.  FOUND A BROKEN WIRE W717-0003-20. REPAIRED BY SPLICING WIRES. OPS CHECKED GOOD.
